# SDR SWAA970621

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21812
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 39606411
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN PRESSURIZATION FAILED 35,000 FT CABIN OUTFLOW VALVE CLOSED.  DESCENDED TO 24,000 TO REDUCE CABIN ALTITUDE.  CABIN ALTITUDE STABILIZED AT 5500.  AIRCRAFT MADE AN UNEVENTFUL LANDING AT DAL.  REPLACED PACK VALVE AND OP CHECKED PER BOEING M/M.
